Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 9, Issue 3, Pages 305-322
http://dx.doi.org/10.1155/2011/765101

Inner functions in QK type spaces

Department of Mathematics and Computer Science, Guizhou Normal University, Gui Yang, 550001, China

Received 1 February 2010

Academic Editor: Miroslav Engliš

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Congli Yang, “Inner functions in type spaces ,” Journal of Function Spaces and Applications, vol. 9, no. 3, pp. 305-322, 2011. https://doi.org/10.1155/2011/765101.